Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Took overdose of dextrose during pregnancy, had palpitation. Effect on baby?

i was overdosed with dextrose during my 13th week of pregnancy while im at the hospital for vaginal bleeding . the 1L dextrose accidentally was down to 200ml in a span of no more than 10 minutes due to carelessness of a nurse. after that i had pulpitations and almost cant breathe . they told me not to worry but i cant help it.does it has any effect on my baby. i am now on my 21st week.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Although such incidents should not occur but still they occur sometimes.
By the grace of god,it was an incident which doesn't result n any bad effect either to your child or to you.
Moreover the bottle of dextrose may be of 500 ml only and not one liter.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor